MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS
Model Number TMICL12.6
Medical Device Problem Codes Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter states an implantable collamer lens was implanted into the patient's right (od) eye.The surgeon reports an oversized icl.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
B1 - corrected to adverse event in initial mdr.B2 - corrected to required intervention to prevent impairment/damage (devices) in initial mdr.B3 - date of event (b)(6) 2022 should be added to the initial mdr.B5 - "the reporter indicated the surgeon implanted a 12.6mm tmicl 12.6 implantable collamer lens, -17.00/2.0/089 (sphere/cylinder/axis), in the patients right eye (od) on (b)(6) 2022.The lens was explanted on (b)(6) 2022 due low vault with rotation, lens "dislocation"/subluxation, and blurred vision.The lens was replaced with another same model/ longer length lens and the problem was resolved.The reporter marked the cause of the event as the device." should be added to the initial mdr.D6a - implant date (b)(6) 2022 should be added to initial mdr.D6b - explant date (b)(6) 2022 should be added to initial mdr.H1 - corrected to serious injury in initial mdr.H6 - health effect - impact code: 4627 should be added to initial mdr.H6 - health effect - clinical code: 2137 should be added to initial mdr.H6 - health effect - device code: 1401 -2923 should be added to initial mdr.H6 - health effect - type if investigation code: 4110-41111 :" lens work order search - no similar complaints reported for units within the same lot." should be added to initial mdr.Claim #: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS
Common Device Name
UNK
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key14402698
Report Number2023826-2022-01529
Device Sequence Number5606807
Product Code MTA
UDI-Device Identifier00841542107846
UDI-Public00841542107846
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTMICL12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown